# SDR REXA2015092500907

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 25,292 hours, 22,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE HARD TO CLOSE BY FLIGHT ATTENDANT.  CLEANED & LUBED MAIN CABIN DOOR, FOUND DIRT & DEBRIS IN INNER HANDLE ROLLER.  PERFORMED OPERATIONS CHECK IAW 52-11-00.  ALSO INSPECTED DOOR, NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD.
